# SDR SWAA2021080313915

- Difficulty date: August 16, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 47,958 hours, 28,829 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Counterweight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER COUNTER BALANCE WEIGHT ERODED/CORRODED / REMOVED AND REPLACED RUDDER COUNTER BALANCE WEIGHT AS REQUIRED I.A.W. CMM 55-40-09.
